The Stacks project

Bibliography entry Greco

author
Greco, Silvio
title
Two theorems on excellent rings
year
1976
journal
Nagoya Mathematical Journal
volume
60
pages
139–149

@ARTICLE{Greco,
    AUTHOR = "Greco, Silvio",
    TITLE = "Two theorems on excellent rings",
    JOURNAL = "Nagoya Math. J.",
    FJOURNAL = "Nagoya Mathematical Journal",
    VOLUME = "60",
    YEAR = "1976",
    PAGES = "139--149"
}

      

This item is referenced in 1 tag:

  • in Section 28.13: Japanese and Nagata schemes, which cites Page 142 of Greco